On the nonexistence of graphs of diameter 2 and defect 2

Miller, Mirka, Nguyen, Minh Hoang and Pineda-Villavicencio, Guillermo 2009, On the nonexistence of graphs of diameter 2 and defect 2, Journal of combinatorial mathematics and combinatorial computing, vol. 71, pp. 5-20.

Attached Files
Name Description MIMEType Size Downloads

Title On the nonexistence of graphs of diameter 2 and defect 2
Author(s) Miller, Mirka
Nguyen, Minh Hoang
Pineda-Villavicencio, GuillermoORCID iD for Pineda-Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Journal name Journal of combinatorial mathematics and combinatorial computing
Volume number 71
Start page 5
End page 20
Total pages 16
Publisher Charles Babbage Research Centre
Place of publication Winnipeg, Man.
Publication date 2009-11
ISSN 0835-3026
Keyword(s) Moore graphs
degree/diameter problem
diameter 2 and defect
Language eng
Indigenous content off
Field of Research 0101 Pure Mathematics
0802 Computation Theory and Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, Charles Babbage Research Centre
Persistent URL http://hdl.handle.net/10536/DRO/DU:30123264

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 13 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Tue, 25 Jun 2019, 11:55:40 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.